# SDR SWAA2023091190635

- Difficulty date: August 16, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT BRACKET CRACKED AT S-27L STA 867 BELOW WASTE TANK ENCLOSURE POST MKD DOT<[01] REMOVED AND REPLACED ON AFT CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT BRACKET AT S-27L STA 867 BELOW WASTE TANK ENCLOSURE PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
